# SDR CA030407006

- Difficulty date: April 2, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 13,909 hours
- Engine: Allsn 250C20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Saddle
- Part number: D26651
- Condition: Cracked
- Location: Skid Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PREFLIGHT INSPECTION, CRACK WAS DETECTED VISUALLY IN AFT OUTBOARD SADDLE OF LT SIDE TUBE.  THE MANUFACTURER PUBLISHED SERVICE INSTRUCTION DRAWING NO.DSI 9150 DATED 99.04.01 TITLED (ADD 206 SADDLE SPACERS) TO PREVENT SADDLE CRACKING. THIS AIRCRAFT HAD COMPLIED WITH THIS SERVICE INSTRUCTION, CORRECT TORQUE WAS FOUND ON ALL FASTENERS.
